CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 61 Number 1 (Feb 2009)

Looking for a printed back issue?
Page  
Contents
  Connected Components of Moduli Stacks of Torsors via Tamagawa Numbers
Behrend, Kai; Dhillon, Ajneet
29   The Minimal Resolution Conjecture for Points on the Cubic Surface
Casanellas, M.
50   Composition operators on $\mu$-Bloch spaces
Chen, Huaihui; Gauthier, Paul
76   Ascent Properties of Auslander Categories
Christensen, Lars Winther; Holm, Henrik
109   The Ample Cone of the Kontsevich Moduli Space
Coskun, Izzet; Harris, Joe; Starr, Jason
124   Characterizing Complete Erd\H os Space
Dijkstra, Jan J.; Mill, Jan van
141   On the Littlewood Problem Modulo a Prime
Green, Ben; Konyagin, Sergei
165   Exponents of Diophantine Approximation in Dimension Two
Laurent, Michel
190   Bounded Hankel Products on the Bergman Space of the Polydisk
Lu, Yufeng; Shang, Shuxia
205   Representations of Non-Negative Polynomials, Degree Bounds and Applications to Optimization
Marshall, M.
222   Klyachko Models for General Linear Groups of Rank 5 over a $p$-Adic Field
Nien, Chufeng

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/